# SDR ABXA9800647

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5918000501
- Condition: Corroded
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE LEFT HORIZONTAL STABILIZER UPPER REAR SPAR CORRODED AT XE 147.  REPLACED SPAR SECTION IAW DC-9 SRM CHAPTER 55-02.
